# SDR SIMA20140214007

- Difficulty date: February 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LATCH ASSEMBLY HARD TO OPEN & CLOSE.  CLEANED DOOR LATCH ASSEMBLY ON COCKPIT DOOR IAW CMM 52-51-11.
